# SDR UALA2011102105694

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,831 hours, 21,957 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LEFT DUCT PRESSURE OSCILLATED BETWEEN 5PSI &  30PSI.  RIGHT PRESSURE WAS STEADY.   REPLACED HIGH STAGE PILOT VALVE AND PRSOV REGULATOR VALVE.  RAN ENGINE AT IDLE, NO FLUCTUATION VISIBLE.
